# SDR USAA2012110200025

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 73,228 hours, 32,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2514303
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2L EXIT SIGN CRACKED.  REMOVED & REPLACED 2L EXIT SIGN.
